RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 1, Pages 35–48 (Mi vuu362)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The characteristics of attainability set connected with invariancy of control systems on the finite time interval

L. I. Rodina, A. H. Hammady

Department of Mathematical Analysis, Udmurt State University, Izhevsk, Russia

Abstract: We study the statistical characteristics of the attainability set $A(t,\sigma,X)$ of the control system which is parametrized by means of a topological dynamical system $(\Sigma,h^t).$ We obtain the lower estimates for characteristics connected with invariance of given set on a finite time interval. We also consider the following problem arising in many applications. Let numbers $\lambda_0\in (0,1]$ and $\vartheta>0$ are given. It is necessary to find the conditions which the control system and set $X$ should satisfy providing that for given $\sigma\in\Sigma$ relative frequency of containing of the attainability set $A(t,\sigma,X)$ in the given set $M$ on any interval of time length $\vartheta$ would be not less then $\lambda_0$. Let's notice, that the characteristic $\vartheta$ is assumed given depending on an applying problems. In particular, if control process is periodic, then $\vartheta$ is the period of the process. Results are illustrated by examples of the control systems which describe different models of population growth.

Keywords: control systems, dynamical systems, differential inclusions, statistically invariant sets.

Full text: PDF file (219 kB)
References: PDF file   HTML file

UDC: 517.935+517.938
MSC: 34A60, 37N35, 49J15, 93B03
Received: 12.11.2012

Citation: L. I. Rodina, A. H. Hammady, “The characteristics of attainability set connected with invariancy of control systems on the finite time interval”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 1, 35–48

Citation in format AMSBIB
\Bibitem{RodHam13}
\by L.~I.~Rodina, A.~H.~Hammady
\paper The characteristics of attainability set connected with invariancy of control systems on the finite time interval
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 1
\pages 35--48
\mathnet{http://mi.mathnet.ru/vuu362}


Linking options:
  • http://mi.mathnet.ru/eng/vuu362
  • http://mi.mathnet.ru/eng/vuu/y2013/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Khammadi, “O svoistvakh kharakteristik mnozhestva dostizhimosti upravlyaemoi sistemy”, Izv. IMI UdGU, 2015, no. 2(46), 216–227  mathnet  elib
    2. L. I. Rodina, A. Kh. Khammadi, “Kharakteristiki invariantnosti mnozhestva dostizhimosti upravlyaemoi sistemy”, Izv. IMI UdGU, 2016, no. 1(47), 44–53  mathnet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:303
    Full text:87
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019